# SDR DALA2021113007359

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 68,634 hours, 25,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 AREA ABOVE AND OUTBD OF THE NLG WHEEL WELL LT SIDE, FLOOR BEAM ATTACH STABILIZER STRAP HAS CRACKS AT EDGES, APPROX' BS.388 LBL .24.75. CORRECTIVE ACTION: CUT DAMAGE STRAP AREA, AND FABRICATED NEW STRAP REPAIR, INSTALLED NEW REPAIR STRAP AT L/H SIDE FLOOR BEAM. ATTACH STABILIZER. APROX BS.388 LBL 24.75 IAW B757 SRM. (2031127)
